MathSciNet Relay Station
MathSciNet bibliographic data
MR2133474 93D15 (93C85)
Tian, Yu-Ping; Li, Shihua Exponential stabilization of nonholonomic dynamic systems by smooth time-varying control. Automatica J. IFAC 38 (2002), no. 8, 1139–1146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement